# SDR ASAA0540538

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C323595
- Condition: Bent
- Location: Fs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FRAME SHEAR TIE BENT.  REPAIRED FRAME SHEAR TIE AT BS 460, RBL 8 PER EA 5330-02006.  (M)
